# SDR SWAA2019030630290

- Difficulty date: February 7, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 141A5220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY MOP SILL HARD POINT MOUNT CORRODED AT BS 312, LBL 59.  R&R MOP SILL HARD POINT MOUNT PER SRM AND DWG.
